# SDR AALA202108315424

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737-8
- Aircraft serial: 44467
- Aircraft time: 1,739 hours, 716 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR SLIDE UNABLE TO DISARM. SECURED SLIDE PER AMM 25-66-01.
